| Model Number |
IMPL DELIVERY SYS,DISTAL BICEPS REPR |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.
Event or Problem Description
On 2/15/2022 it was reported by a sales representative via sems that an ar-2260 distal biceps delivery system had issues withy the reamer.During a distal biceps repair the reamer kept getting stuck about half way down on the guide pin.Different reamers were tried but they all kept getting stuck on the pin.The doctor reamed free hand to finish the case successfully with no further issues.